Proceedings of the Japan Academy, Series A, Mathematical Sciences

Local cohomology and the absence of Poincaré lemma in tangential Cauchy-Riemann complexes

Shinichi Tajima

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 3 (1988), 71-73.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513358

Digital Object Identifier
doi:10.3792/pjaa.64.71

Mathematical Reviews number (MathSciNet)
MR952809

Zentralblatt MATH identifier
0694.32007

Subjects
Primary: 32C35: Analytic sheaves and cohomology groups [See also 14Fxx, 18F20, 55N30]
Secondary: 32C36: Local cohomology of analytic spaces

Citation

Tajima, Shinichi. Local cohomology and the absence of Poincaré lemma in tangential Cauchy-Riemann complexes. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 3, 71--73. doi:10.3792/pjaa.64.71. https://projecteuclid.org/euclid.pja/1195513358


Export citation

References

  • [1] Andreotti, A. and Norguet, F.: Probleme de Levi et convexite holomorphe pour les classes de cohomologie. Annali Scuola Norm. Sup. Pisa, 20, 197-241 (1966).
  • [2] Bedford, E. and Fornaess, J. E.: Local extension of CR functions from weakly pseudoconvex boundaries. Michigan Math, J., 25, 259-262 (1978).
  • [3] Catlin, D.: Necessary conditions for subellipticity and hypoellipticity for the 9-Neumann problem on pseudoconvex domains. Ann. of Math. Studies, 100, 93-100 (1981).
  • [4] Diederich, K. and Pflug, P.: Necessary conditions for hypoellipticity of the 9-problem. ibid., 100, 151-154 (1981).
  • [5] Hormander, L.: An Introduction to Complex Analysis in Several Variables. D. van Nostrand (1966).
  • [6] Kashiwara, M. and Kawai, T.: On the boundary value problem for elliptic system of linear differential equations. I. Proc. Japan Acad., 48A, 712-715 (1972).
  • [7] Kashiwara, M. et Laurent, Y.: Theoremes d'annulation et deuxieme micro-localisation. Prepublication d' Orsay, Universite de Paris-Sud (1983).
  • [8] Kohn, J. J.: Subellipticity of the 9-Neumann problem on pseudoconvex domains sufficient conditions. Acta Math., 142, 79-122 (1979).
  • [9] Morimoto, M.: Sur les ultradistributions cohomologiques. Ann. Inst. Fourier, Grenoble, 19-2, 129-153 (1969).
  • [10] Tajima, S.: 9&-cohomology and the Bochner-Martinelli kernel (submitted to Prospect of Algebraic Analysis, Academic Press).